# SDR DALA2019071504233

- Difficulty date: July 14, 2019
- Submitted: July 16, 2019
- Operation: Air carrier
- Aircraft: N341NB
- Make and model: Airbus A319-114
- Aircraft serial: 1738
- Aircraft time: 46,819 hours, 24,582 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON FRAME 35 AT STRINGER 30L LEVEL IN FWD CARGO COMPARTMENT (1 EA) (CRACK LENGTH IS 0.130 INCHES APPROX ). PERFORMED REPAIR ON FR 35 AT LEVEL OF STR 30LH FWD CARGO COMPARTMET AS PER ER/A N. 579280-14AD, REV. ORIGINAL AND PRI 579280-14, REV. 0 TO REV. 6 FOR REINSPECTION REQUIREMENTS SEE LOG PAGE # 1168043 FROM TIME CONTROLLED ITEMS SEE DTE OF ER/A 579280-14AD REV. ORIGINAL REPAIR APPROVAL IS LIMITED TO 6 MONTHS FROM TIME OF SECTION I EMBODIMENT (10 JUL 19) ADDITIONAL ENGINEERING AUTHORIZATION (ER/A REVISION) IS REQUIRED FOR CONTINUED SERVICE BEYOND THIS LIMIT.
